# SDR VNAA2022112711110

- Difficulty date: November 24, 2022
- Submitted: November 27, 2022
- Operation: Air carrier
- Aircraft: N556NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15339
- Aircraft time: 18,037 hours, 16,287 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Handler Error
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LAV CART HIT RIGHT AFT SECTION OF AIRCRAFT BY LAV SERVICE DOOR / REPAIR OF R/H AFT FUSELAGE WAS PERFORMED BY MHIRJ TECHNICIANS IAW MHIRJ WORK ORDER #MIS-5501 AND REO 690-53-51-356 INSTRUCTIONS. REPAIR IS FOUND TO BE ACCEPTABLE AND AIRCRAFT IS APPROVED FOR RETURN TO SERVICE. AIRCRAFT WEIGHT AND BALANCE HAS BEEN REVISED. DTA HAS BEEN SCHEDULED RFTS# 106264. FAA FORM 337 SUBMITTED."
